# SDR J7SA20190515001

- Difficulty date: May 15, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N415FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010032
- Aircraft time: 1,376 hours, 908 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Bracket
- Part number: 55006610401
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND (R) NOSE GEAR DOOR AJAR. FOUND NOSE GEAR (DOORS) UPLOCK BRACKET BROKEN. REMOVED FAILED NLG DOOR SUPPORT BRACKET P/N 550-06610-401 NSN AND INSTALLED NEW NLG DOOR SUPPORT BRACKET P/N 550-06610-401 NSN IIAW SRM 5173-03. NOSE LANDING GEAR DOOR OPERATION IS NOW NORMAL.
